Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Itchy clitoris, had flu, had multipe bites and stings. Reason?

Hi, I have been having a problem which is getting worse. My clitoris has been really itchy. I thought this might be the start of thrush so I have used canesten cream a few times which hasn't helped. It feels like it is inside as opposed to outside of it. I have been unwell recently with flu and I was really poorly with it. Prior to that I wasn't too good as I had multiple bites and stings which also made me poorly. I don't know whether it's just my system run down or whether this could be the start of something bigger.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hi,

Do not worry, everything will be ok my dear, but you need to have patience.

Flu is often associated with problems of uro-genital tract. If canesten cream has not worked for you, I'd suggest to test the vaginal swab and culture for deeper evaluation and to determine the type of infection and/or treatment.

I suggest to test your urine to exclude urinary tract infection too.

Hormonal changes during the menstrual cycle can cause itching of genital area.

If the itching is localized only in the clitoris, and if you are used to masturbate, I'd recommend to stop masturbating until you get better.

Drink plenty of water, eat healthy and get more physical activity, try not to get sit down on a chair for long hours.

All the best!
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor